# SDR P5CA9800837

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowl
- Condition: Disbonded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG LT FAN COWL INNER SKIN IS DISBONDED AT THE BOTTOM EDGE.  HOT BOND REPAIR C/OUT IAW SRM 51-40-06 FIG 17A.
